# SDR ABXA050292

- Difficulty date: November 29, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,006 hours, 26,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779942
- Condition: Corroded
- Location: Bs 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE WING TO FUSELAGE SKIN AT STATION 670 AND LONGERON 36. REA D853-52756MR PERFORMS AN INTERIM REPAIR SIMILAR TO SRM 53-2-1, FIG. 7, AS OPERATIONAL SCHEDULING DID NOT ALLOW FOR A PERMANENT REPAIR.
